# SDR JRUR20101215910HP

- Difficulty date: October 4, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N910HP
- Make and model: Cessna 182T
- Aircraft serial: 18281012
- Aircraft time: 3,998 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,996 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 075360024
- Condition: Cracked
- Location: Firewall
- Part time: 3,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(JRUR) A CRACK WAS DISCOVERED IN THE FIREWALL FWD DOUBLER (PN 0753600-24). THE CRACK WAS LOCATED BEHIND THE COWL EXIT RAMP- RT (PN 0752732-2). THE CRACK WAS 2-3 INCHES LONG.  THIS AREA IS VERY DIFFICULT TO INSPECT ON A P1 (50 HR) WITH THE LOWER COWLING INSTALLED. IT IS STILL DIFFICULT TO INSPECT WITH THE LOWER COWLING REMOVED ON A P2 (100HR) OR P3 (ANNUAL), BUT IT IS ACCESSIBLE.  THERE WAS SUBSTANTIAL DIRT AND OIL BUILD UP IN THE AREA BEHIND THE COWL EXIT RAMP MAKING THE AREA HARDER TO INSPECT.
